Contractive Probability Metrics and Asymptotic Behavior of Dissipative Kinetic Equations

Translated title of the contribution: Contractive Probability Metrics and Asymptotic Behavior of Dissipative Kinetic Equations

J.A. Carrillo, G. Toscani

Research output: Contribution to journalArticleResearch

Translated title of the contributionContractive Probability Metrics and Asymptotic Behavior of Dissipative Kinetic Equations
Original languageMultiple languages
Pages (from-to)75-198
JournalRivista Matemàtica di Parma
Volume6
Publication statusPublished - 1 Jan 2007

Cite this